Talk

Advanced search

Citalopram - accidentally took 2 tablets!

(10 Posts)
Tryingtobehealthy Mon 22-Jun-09 08:04:11

I take 20mg of Citalopram a day but yesterday I accidentally took 2 tablets (no idea how, as they are in a calendar pack!) I feel absolutely fine today and have had no side effects - can I just ignore this or should I mention to GP?

OP’s posts: |
akhems Mon 22-Jun-09 08:15:23

I'm sure it's fine, some people take 40 or even 60mg a day with no problems

TrinityRhino Mon 22-Jun-09 08:17:19

I take 40mg every day
it will be fine nothing to worry about at all

Tryingtobehealthy Mon 22-Jun-09 10:30:18

That's a relief, thanks people!

OP’s posts: |
LovelyRitaMeterMaid Mon 22-Jun-09 10:31:23

I wouldn't worry - I used to take 40mg every day. You might feel a little spaced out but not going to do any harm.

EyeballsandherSunburntNorks Mon 22-Jun-09 10:35:50

I used to take 40mg a day as well. You'll be fine, just more chilled wink

Lovi87 Wed 31-Oct-18 21:33:17

Guys, remember... just because you feel well with no symptoms, doesn't mean you're fine. It can take 24/48 hours until an overdose can take effect.

I took two as well I think. Are you still okay, @Trytobehealthy??

Klarahelene Tue 07-May-19 12:14:51

I am on 40mg Citalopram but this morning I took two, is that dangerous?
Thank you in advance

DrCristinaYang Wed 08-May-19 13:53:01

This has happened me before, with my sertraline 100mg. I got myself in a real panic thinking something was going to happen but I was absolutely fine.
Just keep an eye on how you feel and if concerned, try to seek medical advice but you shouldn't have any problems.

rosydreams Wed 08-May-19 14:01:20

my dose is 30mg you will feel spacey but be fine

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »